Scale and Möbius covariance in two-dimensional Haag-Kastler net

Vincenzo Morinelli, Yoh Tanimoto
July 12, 2018
Given a two-dimensional Haag-Kastler net which is Poincar\'e-dilation covariant with additional properties, we prove that it can be extended to a M\"obius covariant net. Additional properties are either a certain condition on modular covariance, or a variant of strong additivity. The proof relies neither on the existence of stress-energy tensor nor any assumption on scaling dimensions. We exhibit some examples of Poincar\'e-dilation covariant net which cannot be extended to a M\"obius covariant net, and discuss the obstructions.
open access link doi:10.1007/s00220-019-03410-x article file
%%% contains utf-8, see: http://inspirehep.net/info/faq/general#utf8 %%% add \usepackage[utf8]{inputenc} to your latex preamble @article{Morinelli:2018pof, author = "Morinelli, Vincenzo and Tanimoto, Yoh", title = "{Scale and Möbius covariance in two-dimensional Haag-Kastler net}", journal = "Commun. Math. Phys.", volume = "371", year = "2019", number = "2", pages = "619-650", doi = "10.1007/s00220-019-03410-x", eprint = "1807.04707", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = ARXIV:1807.04707;%%" }

Keywords: 
none